No, it wouldn't. Taking the "mini pill" or Progesterone only (POP) BCP - missing one pill is enough to allow ovulation - which could cause pregnancy.
In a combination pill you have to miss 3 or more pills in a cycle for ovulation to happen. Going period free is a side effect of many BCP.
If you have been on the pill for over 6 months and this is the only period you have ever missed - taking a pregnancy test to reassure yourself wouldn't hurt anything.
Your period will come naturally. Birth control does not help you get your period. Your body decides when you will get your period.
Yes, taking three birth control pills or taking the morning after pill can cause a missed period.
Continue taking your birth control pills as scheduled.
Hello, There is a few possibilitis as to why you would miss a period when on birth control. These possibilitis are: * Missing or taking too many Birth control pills. * Taking MAP or ECP. * Doseage of BC pills being too high for you. * Pregnancy. See your Doctor for a pregnancy blood test.
Most women will have their period within a week or two of stopping birth control pills, and may be fertile from the first day they stop taking it. If you have stopped taking birth control and have not had your regular period as expected, you need a pregnancy test to be sure whether you are pregnant or not.
You should continue taking the birth control pill daily as scheduled regardless of bleeding.
If you have just started taking birth control pills, then this can occur. Usually it can take a few months for your body to adjust to taking birth control. However, if you have been on birth control for a while I would recommend that you see your Doctor and consider changing to a different birth control as it may be more suitable for you.
If you get your period while on birth control, you should continue using your birth control as scheduled. Bleeding does not change the schedule for taking your pill or changing your patch or ring.
Yes, it is possible for your period to be late or stop completely from any hormonal birth control.
It matters what birth control....Depo you can miss a period. And the pill stays in your system for 2 to 3 months after you stop taking it. Some girls miss a period as a growing month.
Yes its possible.
By taking a birth control pill or being pregnant
depends on the birth control. if you're taking the regular pills, you'll still get your period, but, unlike mine, it wont be at wacky times.
If you start the birth control pill on the day your period starts, you'll have immediate protection.
You shouldn't be taking birth control if you're not prescribed it. Birth control pills don't stop periods, they stop pregnancy.
If your on birth control you don't actually get a period its actually withdrawal bleeding which looks the same as a period. Sex wont effect this cycle.
You should get your period about 3 weeks after you start taking the pill. It may not necessarilly be exactly 3 weeks. This would be normal.
If you conceived on birth control you would not get your period or would receive a very unusual period for you. If you suspect pregnancy, perform a pregnancy test.
Birth control WILL give you a period providing you havent missed any pills and stop taking the control pills during the 7 day break.
You start taking birth control pills the first Sunday after your period ends, but Its always best to consult your Dr.
Yes, it's possible to avoid having a period while taking hormonal birth control methods, and then it resumes when you stop. Talk with your health care provider about options.
If you've stopped taking birth control then you will miss a period. Instead you will experience a withdrawal bleed 7-14 days after stopping birth control which resembles your normal period.